Skip to Main content Skip to Navigation
New interface
Journal articles

Restricted isometry property for random matrices with heavy-tailed columns.

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01073504
Contributor : Olivier Guédon Connect in order to contact the contributor
Submitted on : Thursday, October 9, 2014 - 8:02:40 PM
Last modification on : Thursday, September 29, 2022 - 2:21:15 PM

Identifiers

  • HAL Id : hal-01073504, version 1

Citation

Olivier Guédon, Alexander Litvak, Alain Pajor, Nicole Tomczak-Jaegermann. Restricted isometry property for random matrices with heavy-tailed columns.. Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2014, 352 (5), pp.431-434. ⟨hal-01073504⟩

Share

Metrics

Record views

46